# SDR FDEA201009053286

- Difficulty date: September 5, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1074503
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER SURFACE FUELING STATION DOOR CUTOUT FOUND EXISTING REPAIR.  EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IN ACCORDANCE WITH ANY APPROVED DATA. NEW REPAIR ACCOMPLISHED AS PER SRM 57-10-00 FIGURE 68, VOLUME I, REVISION 96. EO 8-5100-7-5001 A7 PART 2,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 111.
